# SDR SIMA20161215004

- Difficulty date: December 15, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N681AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500824
- Aircraft time: 31,942 hours, 26,843 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Warning Message
- Condition: False Activation
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RT MLG INDICATED LANDING LEVER DISAGREE.  INSPECTED MLG AND MLG UPLOCK, DOWNLOCK, AND WOW PROX SWITCHES IAW AMM  32-63-05. VERIFIED CMC MSGS AND FOUND NO MESSAGES ON CMC. PERFORMED LANDING GEAR SYS EXT AND RETRACTION TEST (4 TIMES) IAW AMM 32-30-00-700-801. NO DEFECTS NOTED OPS CHECK GOOD. PERFORMED MLG SHOCK ABSORBER INSPECTION AND EXT CHECK IAW AMM 32-10-02. NO DEFECTS NOTED. OK FOR SERVICE
